MathSciNet Relay Station
MathSciNet bibliographic data
MR2185298 (2006i:35097) 35J60 (35B38 35J20 47J30 58E05)
Liu, Zhaoli; Wang, Zhi-Qiang Schrödinger equations with concave and convex nonlinearities. Z. Angew. Math. Phys. 56 (2005), no. 4, 609–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement